Asymptotic expansion of a semi-Markov random evolution
AbstractWe determine the regular and singular components of the asymptotic expansion of a semi-Markov random evolution and show the regularity of boundary conditions. In addition, we propose an algorithm for finding initial conditions for t = 0 in explicit form using the boundary conditions for the singular component of the expansion.
How to Cite
Samoilenko, I. V. “Asymptotic Expansion of a Semi-Markov Random Evolution”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 9, Sept. 2006, pp. 1234–1248, https://umj.imath.kiev.ua/index.php/umj/article/view/3524.